# SDR FDEA2020062541330

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62497
- Aircraft time: 6,802 hours, 2,913 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXPERIENCED STRONG, BURNING SMELL WHEN LOGO LIGHT DEPRESSED.  COMPLIED WITH REQUIREMENTS SPELLED OUT WITHIN ENGINEERING REQUEST SYSTEM (ERS 20-02266) AND OBSERVED NO SIGNS OF ANY BURNING OR ARCHING WITH ANY OF THE COMPONENTS REQUESTED TO INSPECT PER WDM 33-13.  ALL INSPECTIONS SATISFACTORILY SOUND.  OKAY TO PROCEED WITH DEFERRAL OF LOGO LIGHTS MEL 33-45-01.  AFTER FURTHER INSPECTION LOGO LIGHTS WORK NORMALLY AND DO NOT REQUIRE UTILIZATION OF MEL.  ITEM IS BEING CLEARED/FACTED PER DETAILS PERFORMED PER ERS 20-02266.  OKAY FOR SERVICE.
